# SDR C1HA200594005

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 69191222
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOCK ACTUATOR SUPPORT CHANNEL HAS CRACK INDICATION AT UPPER OUTBOARD HOLE.  REMOVED & REPLACED NLG LOCK ACTUATOR SUPPORT CHANNEL IAW B727 SRM 51-30-2, P/N 69-19122-2.
